| Model Number |
9770086R |
| Medical Device Problem Codes |
Poor Quality Image (1408); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.Results are expected soon.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
The unit displays a poor image quality with dark lines in the ultrasound image.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: observation found during evaluation of original file: the unit displays a poor image quality with dark lines in the ultrasound image due to an internal failure within the beamformer.H3 other text: evaluation findings are in section h11.
Event or Problem Description
The unit displays a poor image quality with dark lines in the ultrasound image.